| Catalog Number |
10010454 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10010454 and lot# 24075230 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26jul2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by customer that aads alarmed on alaris pump as "occluded at patient side".Writer assessed pt.Cvl where aads was infusing and cvl was noted to be working good as it flushed and blood return was observed by writer.When aads bag and tubing was assessed and troubleshooted, the solution did not run with the clamp open and the tubing disconnected from the pump and patient.When new tubing was placed onto the aads bag and primed the solution ran with the clamp open and was then reattached to pt and no further problems from the pump.